TAMIFLU LEAVES SIX-YEAR-OLD TEXAS GIRL WITH ‘HALLUCINATIONS AND POSSIBLE SELF-HARM’ AS DEADLY VIRUS SPREADS TO 46 STATES A family in North Texas said a popular flu vaccination left their six-year-old daughter with bizarre and possibly life-threatening side effects

The family, who asked not to be named by local broadcaster DFW21 News, said they asked their local physician to write a prescription for Tamiflu, an antviral medication designed to treat individuals with the flu.

Shortly after administering the treatment, however, the family from Allen, Texas said that their daughter began exhibiting alarming side effects, including hallucinations and and an attempt, they believe, to hurt herself.

‘The second story window was open, which is in her bedroom, and she used her desk to climb up onto it, and she was about to jump out the window when my wife came up and grabbed her,’ her father said.

Read more

Please follow and like us:

44total visits,1visits today

Comments are closed.